bibtype J - Journal Article
ARLID 0380589
utime 20240103201214.2
mtime 20120927235959.9
WOS 000307886100003
SCOPUS 84865521634
DOI 10.1002/int.21553
title (primary) (eng) Liapunov-type inequality for universal integral
specification
page_count 18 s.
serial
ARLID cav_un_epca*0256802
ISSN 0884-8173
title International Journal of Intelligent Systems
volume_id 27
volume 10 (2012)
page_num 908-925
publisher
name Wiley
keyword integral inequality
keyword universal integral
keyword Liapunov inequality
author (primary)
ARLID cav_un_auth*0261431
name1 Agahi
name2 H.
country IR
author
ARLID cav_un_auth*0283606
name1 Mohammadpour
name2 A.
country IR
author
ARLID cav_un_auth*0101163
name1 Mesiar
name2 Radko
full_dept (cz) Ekonometrie
full_dept Department of Econometrics
department (cz) E
department E
institution UTIA-B
full_dept Department of Econometrics
garant G
fullinstit Ústav teorie informace a automatizace AV ČR, v. v. i.
author
ARLID cav_un_auth*0283607
name1 Vaezpour
name2 M. S.
country IR
source
url http://library.utia.cas.cz/separaty/2012/E/mesiar-liapunov-type inequality for universal integral.pdf
cas_special
project
project_id GAP402/11/0378
agency GA ČR
ARLID cav_un_auth*0273630
abstract (eng) Several types of inequalities for universal integrals, including versions of Carlson's, Sandor's,etc. type inequalities and Fatou lemma, are introduced and discussed.
reportyear 2013
RIV BA
num_of_auth 4
inst_support RVO:67985556
permalink http://hdl.handle.net/11104/0211256
mrcbT16-e COMPUTERSCIENCEARTIFICIALINTELLIGENCE
mrcbT16-f 1.579
mrcbT16-g 0.137
mrcbT16-h 8.5
mrcbT16-i 0.0031
mrcbT16-j 0.574
mrcbT16-k 1320
mrcbT16-l 51
mrcbT16-s 0.937
mrcbT16-4 Q1
mrcbT16-B 50.134
mrcbT16-C 57.826
mrcbT16-D Q2
mrcbT16-E Q2
arlyear 2012
mrcbU14 84865521634 SCOPUS
mrcbU34 000307886100003 WOS
mrcbU63 cav_un_epca*0256802 International Journal of Intelligent Systems 0884-8173 1098-111X Roč. 27 č. 10 2012 908 925 Wiley